MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Model Number 04T7520
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed (b)(6) alinity i insulin results on a newborn baby.The initial result on (b)(6) 2021 for sid (b)(4) was (b)(6) uu/ml normal ((b)(6) to (b)(6) uu/ml), the second sample sid (b)(4) had an initial result of (b)(6) uu/ml, repeated (b)(6) / (b)(6) / (b)(6) / (b)(6) / (b)(6) / (b)(6) / (b)(6) / (b)(6) uu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Patient identifier: sid sid (b)(4).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The ticket search by lot indicates that the reagent lot perform as expected for this product.Return testing was not completed as returns were not available.Trending review did not identify any trends for the complaint issue.Device history record review did not identify any issues associated with lot 97511lp66 and the complaint issue.Accuracy testing was performed to evaluate the performance of reagent lot 97511lp66.An internal alinity i insulin panel was tested with retained kits of the likely cause reagent lot.Acceptance criteria was met, which indicates acceptable product performance.Labeling was reviewed and found to adequately address the issue of falsely elevated results.Based on the investigation, no systemic issue or deficiency of the alinity i insulin reagent lot 97511lp66 was identified.

Brand Name
ALINITY I INSULIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12797438
Report Number3002809144-2021-00646
Device Sequence Number12159797
Product Code CFP
UDI-Device Identifier00380740150815
UDI-Public00380740150815
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2022
Device Model Number04T7520
Device Catalogue Number04T75-20
Device Lot Number97511LP66
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI01971; ALNTY I PROCESSING MODU, 03R65-01, AI01971
Patient SexUnknown